English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The probability of permanence.

Stadler, P. F., & Happel, R. (1993). The probability of permanence. Mathematical Biosciences, 113(1), 25-50.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0862-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-DE79-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Stadler, P. F.1, Author              
Happel, R., Author
Affiliations:
1Abteilung Biochemische Kinetik, MPI for biophysical chemistry, Max Planck Society, ou_578616              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1993-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 277155
ISI: A1993KH57500002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Biosciences
  Alternative Title : Math. Biosci.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 113 (1) Sequence Number: - Start / End Page: 25 - 50 Identifier: ISSN: 0025-5564